Behavior of the extended spectral measure of a self-adjoint operator at infinity

Authors

  • V. I. Gorbachuk
  • M. L. Gorbachuk

Abstract

We study the dependence of the rate of growth of the extended spectral measure of a self-adjoint operator at infinity on the order of singularity of the vector on which this measure is considered.

Published

25.04.1997

Issue

Section

Research articles

How to Cite

Gorbachuk, V. I., and M. L. Gorbachuk. “Behavior of the Extended Spectral Measure of a Self-Adjoint Operator at Infinity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 4, Apr. 1997, pp. 510–516, https://umj.imath.kiev.ua/index.php/umj/article/view/5024.